# SDR SWAA2013050115406

- Difficulty date: April 21, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Rub Strip
- Part number: 6548249
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP CRACKED AT ON ACCESS PANEL 9501 VERTICAL STABILIZER DOOR LEFT SIDE.  REMOVED AND REPLACED RUB STRIP IAW SRM AND DWG.
